MAUDE Adverse Event Report: VOLCANO CORPORATION INTRASIGHT MOBILE SYSTEM; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

VOLCANO CORPORATION INTRASIGHT MOBILE SYSTEM; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 797415
Medical Device Problem Code Loss of Data (2903)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Blocks h3 & h6: a field service engineer was on site and found that the system hard drive was almost full; preventing new cases from being stored.Therefore, a test case was created to verify the system was operational, and then the stored data was archived and deleted.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that an intrasight mobile system was used in a procedure.During use, the system timed out and the screen went blank.The patient information was lost and had to stop the procedure.The patient was removed from the table, and the procedure was rescheduled for a later date.No patient injury reported.This product problem is being reported because the procedure has to be rescheduled; resulting in a potential for harm due to the delay of the procedure.

Brand Name
INTRASIGHT MOBILE SYSTEM
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer Contact
diana melliza galvez
3721 valley centre drive #500
san diego, CA 92130
MDR Report Key24261029
Report Number3008363989-2026-00014
Device Sequence Number12756379
Product Code IYO
UDI-Device Identifier00845225012915
UDI-Public(01)00845225012915(11)211103(10)1411638
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203719
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number797415
Device Catalogue Number797415
Device Lot Number1411638
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER, MFG AND SIZE UNK; GUIDE WIRE, MFG AND SIZE UNK; INTRODUCER SHEATH, MFG AND SIZE UNK; PHILIPS: IVUS CATHETER, MODEL UNK
Patient SexUnknown